Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Mild chest pain. Diagnosed with psvt. On beta blockers. Done echogram. What is wrong?

Hi, just recently diagnosed with psvt & put on betta blockers only 50 mg, but still pulse is a little high, I have had echogram which was good, but ekg showed t waveabnormalities, so doing a treadmill this week, I am 42 yr. old female,full blood work looks good, some mild chest pains still, & family history of heart disease for sure, should I be concerned
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

PSVT is characterised with episodes of increased heart rate which start and finish abruptly.
The prognosis of the condition depends on the underlying structure of the heart, if the structure normal then the prognosis is usually very good.

The beta blockers are one of the medications more commonly used to help control the heart rate.

I hope this helps
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor